Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What causes tingling sensation in various parts of of my body?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
I am having a tingling/itching sensation in various parts of my body...primarily my back, shoulders, legs, arms, and occasionally my face. This has been occurring for over a year. At first just occasionally, now for the past several weeks, its daily. Have been to a Dermatologist with no results. Feels like nerve endings. I took the Shingles vaccine two years ago. I am a 72 year old male. My medications are: Losartan 25mg, Bumetanide 1mg, Simvastatin 40mg, Tamsulosin 0.4mg, Zolpidem 10mg. Have been on theses RX,s for at least two years.
Posted Sun, 9 Feb 2014 in Brain and Spine
Answered by Dr. Pavan Kumar Gupta 59 minutes later
Brief answer.....given below Detailed answer... Hello, Thanks for the query. I have read your query and feel that you need to be investigated properly to find the cause for this tingling sensations because there can be various causes for such a symptom. The causes could be .... Use of BUMETANIDE ( diuretic ) can result in loss of sodium and potassium which can result in tingling and itching. Lack of VIT B 12 Hypothyroidism Peripheral neuropathic sensations due to diabetes or alcoholism Consult your doctor and get tested for these. I hope it helps,however you may revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor